# SDR A6WA201643745

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 6006244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL RECEPTACLE SUPPORT IS CRACKED AT LE.  R & R RT WING FUEL RECEPTACLE SUPPORT IAW SRM 51-41-02 & 51-42-06.
